# SDR IXXA20161117120

- Difficulty date: October 17, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE WS 1102 IS BULGING ON THE UPPER SURFACE.  INSTALLED A NEW LEADING EDGE SPLICE PLATE IAW SRM 57-40-02 AND REA 4722HREA13 .  AIRCRAFT GROUNDED
